Alert archive / Arizona / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 28, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 30, 2018, 7:23 PM MST for Maricopa County, Arizona. It was in force for 52 min. 25 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2018, 7:23 PM MST (02:23 UTC)
- Expired
- Jul 30, 2018, 8:15 PM MST
- In force
- 52 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 40 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 7:25 PM MST | TSTM WND DMG | 1 Nw Glendale, AZ | CORRECTED TIME FROM PREVIOUS TSTM WND DMG REPORT FROM 1 NW GLENDALE. MOBILE HOME AWNING DOWN. TIME ESTIMATED. |
| Jul 30, 7:25 PM MST | TSTM WND DMG | 2 Nnw El Mirage, AZ | DELAYED REPORT. TIME ESTIMATED. TWO CARS DAMAGED BY SNAPPED TREE LIMBS OF 4-6 INCHES IN DIAMETER IN WALMART PARKING LOT NEAR DYSART RD. AND THUNDERBIRD RD. |
| Jul 30, 7:30 PM MST | TSTM WND DMG | 3 Ssw North Scottsdale, AZ | LARGE TREE LIMBS DOWN ON THE ROAD, BLOCKING MULTIPLE LANES ON SHEA BLVD. I TURNED WEST ONTO SHEA BLVD FROM N SCOTTSDALE ROAD AND CONTINUED TO 32ND STREET. ESPECIALLY THROUGH NORTH PARADISE VALLEY, CAUTION IS STRONGLY ADVISED TRAVELLING ON SHEA BLVD; LOTS OF SP |
| Jul 30, 7:33 PM MST | TSTM WND GST 35 | 2 Sw Peoria, AZ | TRAINED SPOTTER REPORTS WINDS >35 MPH AND POWER OUT AT OLIVE & LOOPP 101 IN THE WEST VALLEY. |
| Jul 30, 7:35 PM MST | NON-TSTM WND DMG | 7 Ene Glendale, AZ | LARGE TREE BLOWN DOWN. |
| Jul 30, 7:37 PM MST | TSTM WND DMG | 2 N Glendale, AZ | CORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 2 N GLENDALE. DELAYED REPORT. AT LEAST A COUPLE OF TREES WITH TRUNK DIAMETER OF 12-14 INCHES WERE KNOCKED DOWN NEAR 59TH AVE. AND OLIVE AVE. TIME ESTIMATED BASED ON RADAR TO MATCH WINDS WITH BROKEN LINE OF STO |
| Jul 30, 7:38 PM MST | TSTM WND DMG | 2 Sse North Scottsdale, AZ | 1/4 MILE VISIBILITY DUE TO BLOWING DUST. BLOWING DEBRIS AND BROKEN TREE LIMBS (SMALL). ESTIMATED 40KT+ WINDS. |
| Jul 30, 7:38 PM MST | TSTM WND DMG | 6 W North Scottsdale, AZ | LOCAL SMALL STREAM FLOW, LOW VOLUME AT THIS TIME. SCOTTSDALE RD ALSO PINNACLE PT RD. POWER OUT AT 36TH AND GREENWAY. 4 TREES DOWN. STREET SIGNS TOPPLED. |
| Jul 30, 7:38 PM MST | TSTM WND GST 74 | 4 Ene Litchfield Park, AZ | 74 MPH WIND GUST GLENDALE APRT ASOS. |
| Jul 30, 7:39 PM MST | TSTM WND DMG | 1 S Sun City, AZ | CORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 1 S SUN CITY. DELAYED REPORT. LARGE TREE WITH TRUNK DIAMETER OF 2-3 FEET KNOCKED OVER NEAR 103RD AVE. AND THUNDERBIRD RD. TIME ESTIMATED BASED ON RADAR TO MATCH WINDS WITH BROKEN LINE OF STORMS. |
| Jul 30, 7:39 PM MST | TSTM WND GST 50 | 2 S Scottsdale, AZ | 74TH ST AND MCDOWELL 50MPH + WINDS. |
| Jul 30, 7:40 PM MST | TSTM WND DMG | 1 Ene Luke Afb, AZ | GLENDALE AND LITCHFIELD NEAR LUKE AFB POWER OUT. |
| Jul 30, 7:40 PM MST | TSTM WND DMG | 1 Sw Sun City, AZ | CORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 1 SW SUN CITY. DELAYED REPORT. TIME ESTIMATED. TREE WITH TRUNK DIAMETER OF 3-4 FEET KNOCKED DOWN AT NORTHEAST CORNER OF 108TH DR. AND THUNDERBIRD RD. TIME ESTIMATED BASED ON RADAR TO MATCH WINDS WITH BROKEN LI |
| Jul 30, 7:40 PM MST | TSTM WND DMG | 5 Nne Phoenix, AZ | LARGE TREE DOWN ON 12TH STREET BETWEEN MISSOURI AND BETHANY HOME RD. |
| Jul 30, 7:40 PM MST | TSTM WND DMG | 5 N Phoenix, AZ | CORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 5 N PHOENIX. LARGE TREE DOWN. TIME ESTIMATED BASED ON RADAR TO MATCH WINDS WITH BROKEN LINE OF STORMS AND OTHER NEARBY REPORTS. |
| Jul 30, 7:40 PM MST | TSTM WND DMG | 5 N Phoenix, AZ | MASSIVE TREE THAT WAS UPROOTED AND CAME CRASHING DOWN ON A HOME NEAR BETHANY HOME/15TH AVE. |
| Jul 30, 7:42 PM MST | TSTM WND DMG | 1 Ese Peoria, AZ | CORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 1 ESE PEORIA. 18 TREE DOWN ON 77TH AVE JUST NORTH OF MOUNTAIN VIEW PARTIALLY BLOCKING THE ROAD. TIME ESTIMATED BASED ON RADAR TO MATCH WINDS WITH BROKEN LINE OF STORMS. |
| Jul 30, 7:43 PM MST | TSTM WND DMG | 2 Nw El Mirage, AZ | CORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 2 NW EL MIRAGE. TELEPHONES OUT DYSART & THUNDERBIRD RD. TIME ESTIMATED BASED ON RADAR TO MATCH WINDS WITH BROKEN LINE OF STORMS. |
| Jul 30, 7:46 PM MST | TSTM WND GST 74 | 4 E Litchfield Park, AZ | |
| Jul 30, 7:49 PM MST | TSTM WND DMG | 2 Nne Peoria, AZ | PART OF A ROOF BLOWN OFF FROM A HOME. |
| Jul 30, 7:50 PM MST | TSTM WND DMG | 2 E Youngtown, AZ | AMERICAN LEGION POST LOST THREE TREES IN THE STORM, TWO FELL ON CARS. |
| Jul 30, 7:54 PM MST | TSTM WND DMG | 1 Nw Glendale, AZ | MOBILE HOME AWNING DOWN. |
| Jul 30, 8:00 PM MST | TSTM WND DMG | 5 Se Deer Valley, AZ | TREES DOWN ALONG GREENWAY PARKWAY, FROM 32ND STREET WEST TO NEAR CAVE CREEK. MANY SECTIONS OF STREET LIGHTS OUT, AS WELL AS SOME TRAFFIC LIGHTS. THESE TREES ARE VERY LARGE AND BLOCK AT LEAST ONE WESTBOUND LANE. EMERGENCY VEHICLES WERE APPROACHING THESE SCENES, |
| Jul 30, 8:03 PM MST | TSTM WND GST 50 | 6 W North Scottsdale, AZ | 50 MPH OR GREATER ESTIMATED WIND GUSTS. 1/2 MILE BLOWING DUST. |
| Jul 30, 8:04 PM MST | TSTM WND DMG | 2 Nnw Waddell, AZ | 3-4 INCH TREE LIMBS BROKEN OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 22 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 2.4 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1123 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 2603 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
965
WUUS55 KPSR 310223
SVRPSR
AZC013-310315-
/O.NEW.KPSR.SV.W.0028.180731T0223Z-180731T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Phoenix AZ
723 PM MST MON JUL 30 2018
The National Weather Service in Phoenix has issued a
* Severe Thunderstorm Warning for...
Maricopa County in south central Arizona...
* Until 815 PM MST.
* At 723 PM MST, severe thunderstorms were located along a line
extending from Sugarloaf Mountain to 8 miles northeast of
Morristown, moving southwest at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Phoenix, Mesa, Glendale, Scottsdale, Tempe, Peoria, Surprise, El
Mirage, Paradise Valley, Youngtown, Sun City West, Waddell, East
Mesa, Sun City and Litchfield Park.
* This includes the following highways...
AZ Interstate 10 between mile markers 141 and 149.
AZ Interstate 17 between mile markers 200 and 214.
AZ Route 51 between mile markers 1 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3359 11182 3347 11157 3345 11158 3338 11177
3357 11267 3377 11259
TIME...MOT...LOC 0223Z 058DEG 23KT 3371 11153 3396 11254
HAIL...<.75IN
WIND...60MPH
$$
Wilson2 follow-up statements
736
WWUS55 KPSR 310301
SVSPSR
Severe Weather Statement
National Weather Service Phoenix AZ
801 PM MST MON JUL 30 2018
AZC013-310315-
/O.CON.KPSR.SV.W.0028.000000T0000Z-180731T0315Z/
Maricopa AZ-
801 PM MST MON JUL 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MST
FOR MARICOPA COUNTY...
At 759 PM MST, severe thunderstorms were located along a line
extending from Fountain Hills to 7 miles west of Morristown, moving
southwest at 25 mph.
Gusts of 74 mph have been reported at Glendale Municipal Airport.
Gusts above 60 mph are still possible with this line of storms.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Phoenix, Mesa, Glendale, Scottsdale, Tempe, Peoria, Surprise, El
Mirage, Paradise Valley, Youngtown, Sun City West, Waddell, East
Mesa, Sun City and Litchfield Park.
This includes the following highways...
AZ Interstate 10 between mile markers 141 and 149.
AZ Interstate 17 between mile markers 200 and 214.
AZ Route 51 between mile markers 1 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3359 11182 3347 11157 3345 11158 3338 11177
3357 11267 3377 11259
TIME...MOT...LOC 0259Z 058DEG 23KT 3360 11175 3385 11276
HAIL...<.75IN
WIND...60MPH
$$
Wilson990
WWUS55 KPSR 310313
SVSPSR
Severe Weather Statement
National Weather Service Phoenix AZ
813 PM MST MON JUL 30 2018
AZC013-310323-
/O.EXP.KPSR.SV.W.0028.000000T0000Z-180731T0315Z/
Maricopa AZ-
813 PM MST MON JUL 30 2018
...THE SEVERE THUNDERSTORM WARNING FOR MARICOPA COUNTY WILL EXPIRE AT
815 PM MST...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3359 11182 3347 11157 3345 11158 3338 11177
3357 11267 3377 11259
TIME...MOT...LOC 0313Z 058DEG 23KT 3356 11183 3381 11284
$$
WilsonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 5:43 PM MST, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 30, 5:43 PM MST, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 543 PM MST Mon Jul 30 2018 .UPDATE... Updated Aviation section. && .SYNOPSIS... The Monsoon High will predominate across the Desert Southwest through early next week, resulting in temperatures a few degrees above normal. Storms will be most favored across the higher terrain east of Phoenix, though there will be a slight chance of thunderstorms across south-central Arizona each day. && .DISCUSSION... Today: It looks like clouds were able to clear out early enough this morning to provide us with sufficient day time heating today. The upper-level ridge continues to meander near southern Nevada, providing us with another day of mid-level easterlies. Sufficient moisture continues to exist across the southern half of the state with PWs ranging from 1 to 2 inches and the greatest moisture existing from Maricopa county westward into southeast California. Currently, scattered storms have already started to develop over the higher terrain of Gila county, with some isolated stronger storms apparent on radar. According to the SPC mesoanalysis page, CAPE values in this region range from 1000 to 2500 J/kg with very little CIN. In addition, DCAPE values in this same region are around 1000 to 1300, so stronger storms that develop will have the potential to produce strong downdrafts. With the steering flowing being out of the east-northeast, expect activity to continue to push westward, with most CAMs indicating an outflow boundary pushing across the western portion of our forecast area, starting in Gila county around 22Z/23, then pushing through the PHX metro somewhere between 00Z to 03Z, then exiting Maricopa county somewhere between 04Z and 05Z. Some of these models also continue to indicate that the outflow boundary could even push further westward into La Paz and Yuma county and potentially as far west as southeast California. So the main question is, will these outflows be strong enough to generate additional storms over the lower deserts? The forecast soundings for PHX, show up to 2000 J/kg of CAPE, however there is a pretty moderate cap so it would take a strong outflow boundary to trigger additional storms across the lower deserts. Most CAMs remain pretty optimistic today and do have thunderstorms over the Phoenix metro, so it's not completely out of the question today and chances definitely look better than yesterday. Tuesday-Monday: Little change in the pattern is anticipated as the aforementioned Monsoon High persists and meanders across the Desert Southwest. This will generally result in temperatures a few degrees above normal and well below records. Latest NAEFS percentiles indicate low-level mixing ratios near climatology, which will generally favor the Mogollon Rim and higher terrain for storm activity. However, it is possible that scattered thunderstorms will materialize across central Arizona one or two days this week, despite the PoPs near Climo. Latest operational GFS and ECMWF depict a well-defined inverted trough approaching the region late in the weekend or early next week. This will likely enhance the threat for precipitation along with other monsoon hazards including strong winds and blowing dust. && .AVIATION... South-Central Arizona including KPHX, KIWA, and KSDL: Strong storms that are ongoing in Gila County and are beginning to push into far northeastern Maricopa County should at least push an outflow through KIWA and KSDL around 0130Z and possibly KPHX most likely after 02Z. These storms would arrive earlier if they maintained their current intensity and W-SW progress, but some weakening is still expected based on recent daily trends. It is worth noting that more hi-res models, including the most recent HRRR runs and a few of the HREF runs, are pushing at least some of this convective activity into the lower deserts than yesterday. The earlier initiation of storms relative to yesterday makes this more likely as well, so we have added VCTS into KIWA and KSDL from 0130-03Z. We kept VCSH for KPHX since the storms may not be able to hold together that far west assuming the outflows push ahead of the storms. However, the strongest thunderstorm cells near Payson may be able to push into lower deserts and hold together after sunset due to a shortwave that may be rotating around the ridge aloft. If this occurs, we will amend as needed. Otherwise, expect easterly winds to return late overnight with the normal diurnal progression to westerly by early afternoon tomorrow. Thunderstorm chances for the lower deserts will be lower tomorrow without the additional shortwave forcing. Southeast California/Southwest Arizona including KIPL and KBLH: Aviation impacts are generally not expected through tomorrow afternoon aside from some midlevel clouds at KIPL and high clouds at KBLH. There is a low chances of thunderstorms making it into La Paz or Yuma Counties that may push a few outflows into the TAF sites, but chances are too low to include at this time. Apart from outflows, southeasterly winds at KIPL and southerly winds at KBLH below 10 knots will be favored. Aviation Discussion not updated for amended TAFs. && FIRE WEATHER... Thursday through Monday: Anticipate a familiar Monsoon weather pattern this week with storm activity occurring mainly over the higher terrain of Arizona with only slight chances over the lower deserts. Storm chances depart from southeast California and southwest AZ on Friday through Monday as atmospheric moisture content aloft declines somewhat. Otherwise, minimum humidities will remain above 15% on the lower deserts (upper teens to mid 20s; mid 20s to mid 30s higher terrain). Overnight recovery will remain good. Apart from thunderstorms, winds will be light except for typical afternoon and evening breeziness. && .SPOTTER INFORMATION STATEMENT... Skywarn amateur radio Nets may need to be activated for this afternoon and evening. Spotters should follow standard reporting procedures. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && DISCUSSION...Hernandez AVIATION...AJ FIRE WEATHER...AJ
In the hours before
Local storm report, Jul 30, 6:51 PM MST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
651 PM MST MON JUL 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM DUST STORM 9 SE QUEEN CREEK 33.13N 111.55W
07/30/2018 PINAL AZ TRAINED SPOTTER
VISIBILITY LESS THAN 1/2 MILE.
&&
MPLocal storm report, Jul 30, 7:01 PM MST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
701 PM MST MON JUL 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST 10 WSW SUNFLOWER 33.84N 111.64W
07/30/2018 E66 MPH MARICOPA AZ PUBLIC
BARTLETT LAKE.
&&
MPLocal storm report, Jul 30, 7:14 PM MST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
714 PM MST MON JUL 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM DUST STORM 6 NW EAST MESA 33.48N 111.75W
07/30/2018 MARICOPA AZ TRAINED SPOTTER
REPORT OF 100 YARDS OF VISIBILITY AT VAL
VISTA AND THOMAS ROAD.
&&
MSLocal storm report, Jul 30, 7:17 PM MST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
717 PM MST MON JUL 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM DUST STORM 6 WSW CAVE CREEK 33.80N 112.07W
07/30/2018 MARICOPA AZ TRAINED SPOTTER
100 FOOT VISIBILITY IN BLOWING DUST. WIND
GUSTS TO 40 MPH.
&&
MPLocal storm report, Jul 30, 7:19 PM MST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
719 PM MST MON JUL 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM DUST STORM 6 NNE SANTAN 33.22N 111.75W
07/30/2018 MARICOPA AZ TRAINED SPOTTER
1/2 MILE VISIBILITY IN BLOWING DUST. WIND
GUSTS TO 40 MPH.
&&
MPLocal storm report, Jul 30, 7:23 PM MST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
723 PM MST MON JUL 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM TSTM WND GST 2 NE DEER VALLEY 33.69N 112.08W
07/30/2018 E74 MPH MARICOPA AZ ASOS
74 MPH WIND GUST AT DEER VALLEY ASOS.
&&
MPThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 5:33 PM MST | Flash Flood Warning | PSR | Gila | 3 hr |
| Jul 30, 5:42 PM MST | Special Weather Statement | PSR | 48 min | |
| Jul 30, 6:13 PM MST | Special Weather Statement | PSR | 47 min | |
| Jul 30, 6:16 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 29 min |
| Jul 30, 6:20 PM MST | Dust Storm Advisory | PSR | Maricopa, Pinal | 40 min |
| Jul 30, 6:26 PM MST | Special Weather Statement | PSR | 49 min | |
| Jul 30, 6:35 PM MST | Special Weather Statement | PSR | Pinal | 40 min |
| Jul 30, 6:48 PM MST | Special Weather Statement | PSR | 42 min | |
| Jul 30, 6:57 PM MST | Dust Storm Warning | PSR | Maricopa, Pinal | 48 min |
| Jul 30, 7:08 PM MST | Dust Storm Advisory | PSR | Maricopa, Pinal | 52 min |
| Jul 30, 7:12 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 33 min |
| Jul 30, 7:24 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Jul 30, 7:30 PM MST | Dust Storm Advisory | PSR | Maricopa, Pinal | 60 min |
| Jul 30, 7:40 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 3 hr |
| Jul 30, 7:46 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 44 min |
| Jul 30, 8:10 PM MST | Dust Storm Warning | PSR | Maricopa, Pinal | 65 min |
| Jul 30, 8:21 PM MST | Special Weather Statement | PSR | 39 min | |
| Jul 30, 8:25 PM MST | Dust Storm Warning | PSR | Maricopa, Pinal | 65 min |
| Jul 30, 8:39 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Jul 30, 8:58 PM MST | Flash Flood Warning | PSR | Maricopa | 2 hr |
| Jul 30, 9:15 PM MST | Dust Storm Advisory | PSR | La Paz, Maricopa, Yuma | 60 min |
| Jul 30, 9:33 PM MST | Flash Flood Warning | PSR | Maricopa | 117 min |
| Jul 30, 10:07 PM MST | Dust Storm Advisory | PSR | La Paz, Yuma | 38 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.